# SDR UIEA2020021080209

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,206 hours, 19,586 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: D

## Discrepancy

ON ENGINE START, ENGINES 1 AND 4, APU QUIT WORKING. SMELL OF ELECTRICAL BURNING AT L5 REPORTED BY FA. POWER WOULD NOT HOLD WITH GPU.( TRANSFERRED TO MDDR 124399 IAW MEL 49-11-01, CAT 'C', DUE 17FEB20. GVI OF APU COMPARTMENT C/W. GEN OF APU CAUSED SMELL PER AMM 49-00-00. )
